MAUDE Adverse Event Report: KARL STORZ SE & CO. KG POWER LED SAPHIRA, OPAL1 PDD

KARL STORZ SE & CO. KG POWER LED SAPHIRA, OPAL1 PDD
Model Number TL410US
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9 and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the light source kept losing its hive connection during a bladder cancer surgery.They had a procedure where the light source was not showing connection to the video system and customer was unable to use blue light for procedure.They did not know this was an issue until they went to switch camera head to blue light.This is a big issue since there is no way for customer to troubleshoot during a procedure nor know if it's working before procedure.The light source seems to randomly lose its hive connection.No negative impact in state of health reported.

Brand Name
POWER LED SAPHIRA, OPAL1 PDD
Common Device Name
POWER LED SAPHIRA, OPAL1 PDD
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23577689
Report Number9610617-2025-02082
Device Sequence Number9222731
Product Code OAY
UDI-Device Identifier04048551441800
UDI-Public04048551441800
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL410US
Device Catalogue NumberTL410US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown